# SDR 01FDEA00907

- Difficulty date: October 23, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 30,001 hours, 21,126 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS SOON AS MLG BROKE OFF GROUND ECAM IND LG RETRACT FAULT.
